# SDR SWAA2020041334413

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS772 RBL14-18 WL155 AFT CARGO BAY FLOOR STRUCTURE 2 AREAS OF CORROSION / REMOVED CORROSION FROM TEE STRUCTURE LOCATED AT BS 772 RBL 14 - 18. WL 155 AFT CARGO BAY FLOOR STRUCTURE IAW B737 SRM 51-10-02-0G-0 STEP 6. ORIGINAL MATERIAL THICKNESS IS 0.080'; REMAINING 0.075'; LOSS OF 0.005'. TEE STRUCTURE FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 STEP 9. REPLACED OUT OF LIMITS TEE STRUCTURE ON BENCH WITH NEW PART # 146A9401-4 A-TAG # WN4356.
